Health officials are alarmed by a startling increase in illnesses and hospitalizations from a drug known as “spice,” a catch-all name for a form of synthetic marijuana.

Now a top New York doctor has issued a warning to people not to take the dangerous and potentially deadly drug, according to USA Today.

The newspaper says that for nearly the first three months of the year, poisoning centers nationwide had 1,900 calls from people who had suffered bad reactions to spice, four times the number for the same period last year.

Earlier this month, New York Gov. Andrew Cuomo sent out a health warning after the state’s emergency departments treated 160 patients in a nine-day period.

In Alabama, poison-control experts said that the state had 317 synthetic pot-related emergency patients in an 18-day period as of April 20. Other states, including New Jersey, Mississippi, Texas, Florida and Arizona, have also seen a disturbing rise or “balloons” in spice victims, officials told USA Today.

“This is clearly something to avoid at all costs,” said Dr. Robert Glatter, an emergency doctor at Lenox Hill Hospital in New York City. “There may be some kind of new batch out there.”

Read more


NEWSLETTER SIGN UP

Get the latest breaking news & specials from Alex Jones and the Infowars Crew.

Related Articles


Comments